On pinching deformations of rational maps
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 3, p. 353-370
@article{ASENS_2002_4_35_3_353_0,
     author = {Tan, Lei},
     title = {On pinching deformations of rational maps},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {3},
     year = {2002},
     pages = {353-370},
     doi = {10.1016/s0012-9593(02)01092-3},
     zbl = {1041.37022},
     mrnumber = {1914001},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2002_4_35_3_353_0}
}
Tan, Lei. On pinching deformations of rational maps. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 3, pp. 353-370. doi : 10.1016/s0012-9593(02)01092-3. http://www.numdam.org/item/ASENS_2002_4_35_3_353_0/

[1] Beardon A., Iteration of Rational Functions, Springer-Verlag, 1991. | MR 1128089 | Zbl 0742.30002

[2] Cui G., Geometrically finite rational maps with given combinatorics, preprint, February 1997.

[3] Cui G., Deformations of geometrically finite rational maps, April 1997.

[4] Haïssinsky P., Pincement de polynômes, to appear. | MR 1898391 | Zbl 1146.37347 | Zbl 01756812

[5] Makienko P., Unbounded components in parameter space of rational maps, in: Conformal Geometry and Dynamics, Vol. 4, 2000, pp. 1-21. | MR 1741344 | Zbl 0948.37032

[6] Mcmullen C., Complex Dynamics and Renormalization, Ann. Math. Studies, 135, Princeton Univ. Press, 1994. | MR 1312365 | Zbl 0822.30002

[7] Mcmullen C., Sullivan D., Quasiconformal homeomorphisms and dynamics III: The Teichmüller space of a holomorphic dynamical system, Adv. Math. 135 (1998) 351-395. | MR 1620850 | Zbl 0926.30028

[8] Milnor J., Dynamics in One Complex Variable: Introductory Lectures, Vieweg, 1999. | MR 1721240 | Zbl 0946.30013

[9] Petersen C., No elliptic limits for quadratic maps, Ergodic Theory Dynamical Systems 19 (1999) 127-141. | MR 1676926 | Zbl 0921.30019

[10] Petersen C., On the Pommerenke-Levin-Yoccoz inequality, Ergodic Theory Dynamical Systems 13 (1993) 785-806. | MR 1257034 | Zbl 0802.30022

[11] Pilgrim K., Cylinders for iterated rational maps, Ph.D. Thesis, University of California, Berkeley, 1994.

[12] Pilgrim K., Tan L., Combining rational maps and controlling obstructions, Ergodic Theory Dynamical Systems 18 (1998) 221-246. | MR 1609463 | Zbl 0915.58043

[13] Pilgrim K., Tan L., On disc-annulus surgery of rational maps, in: Jiang Y., Wen L. (Eds.), Proceedings of the International Conference in Dynamical Systems in Honor of Professor Liao Shan-tao 1998, World Scientific, 1999, pp. 237-250.

[14] Tan L., Branched coverings and cubic Newton maps, Fundamenta Mathematicae 154 (1997) 207-260. | MR 1475866 | Zbl 0903.58029

[15] Tan L., Continuous and discrete Newton's algorithms, in: Proceedings of the Conference on Complex Analysis, Nankai Institute of Mathematics, 1992, International Press, 1994, pp. 208-219. | MR 1343510 | Zbl 0824.65029